MathSciNet Relay Station
MathSciNet bibliographic data
MR1324193 62P20 (62J02)
Hausman, J. A.; Newey, W. K.; Powell, J. L. Nonlinear errors in variables: estimation of some Engel curves. J. Econometrics 65 (1995), no. 1, 205–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement